4 doctors weighed in:

Anti-psychotic medication (amisulpride) giving me anxiety, restlessness and agitation. Anything that can help?

4 doctors weighed in
Dr. Leslie Howell
Psychiatry
2 doctors agree

In brief: Contact Dr.

You need to contact your doctor if the medication is making you feel worse.
You may need to be switched to another medication or perhaps have your dose lowered. They may also place you on a medication just for side effects.

In brief: Contact Dr.

You need to contact your doctor if the medication is making you feel worse.
You may need to be switched to another medication or perhaps have your dose lowered. They may also place you on a medication just for side effects.
Dr. Leslie Howell
Dr. Leslie Howell
Thank
Dr. Jonathan Shedler
Clinical Psychology

In brief: May be akathisia

You may be experiencing akathisia, a side effect of antipsychotic medications.
If so, there are options. There are medications to manage it. You may be better off with a different antipsychotic (assuming you need one) or a different dose. Talk to your doctor. Good treatment requires good two-way communication. If you can't communicate well, find a psychiatrist with whom you can communicate.

In brief: May be akathisia

You may be experiencing akathisia, a side effect of antipsychotic medications.
If so, there are options. There are medications to manage it. You may be better off with a different antipsychotic (assuming you need one) or a different dose. Talk to your doctor. Good treatment requires good two-way communication. If you can't communicate well, find a psychiatrist with whom you can communicate.
Dr. Jonathan Shedler
Dr. Jonathan Shedler
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
111,000 doctors available
Read more answers from doctors